# SDR COMA0260045

- Difficulty date: January 13, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 9,220 hours, 9,496 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 0597
- Condition: Malfunctioned
- Location: Avionics
- Part time: 9,220 hours, 9,496 cycles
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5581 CONFIG TRIM AND CONFIG SPOILERS SPOILERS WARNING DURING T/O.REPLACED THE #1 SECU.
